# SDR SWAA2014093032479

- Difficulty date: September 10, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,607 hours, 65,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6548687
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW LOWER WHEEL CUT OUT RIB LOWER CURVED CHORD CRACKED AT BS 680 LBL 67.  R & R CHORD IAW DWG & SRM.
